Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two proofs in combinatorial number theory


Authors: Jaroslav Nešetřil and Vojtěch Rödl
Journal: Proc. Amer. Math. Soc. 93 (1985), 185-188
MSC: Primary 11P68; Secondary 05A17
MathSciNet review: 766553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to present a short combinatorial proof of a theorem of P. Erdős on multiplicative bases of integers. A solution of a problem of P. Erdős and D. J. Newman is also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P68, 05A17

Retrieve articles in all journals with MSC: 11P68, 05A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0766553-0
PII: S 0002-9939(1985)0766553-0
Keywords: Multiplicative base, Ramsey theorem, $ {B^{(k)}}$-sequence
Article copyright: © Copyright 1985 American Mathematical Society